Ohio, 2010Tornado and Damaging Winds in Ohio, June 6, 2010
June 6, 2010 · NWS ILN · 3 events in 2 counties and zones
Severe weather developed during the morning hours of June 6th. The main threats were damaging winds and a tornado.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $68,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe weather developed during the morning hours of June 6th. The main threats were damaging winds and a tornado.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 6, 2:06 AM EST, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 6, 2:06 AM EST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
306 AM EDT SUN JUN 6 2010
.SYNOPSIS...
A STRONG COLD FRONT WILL SWEEP THROUGH THE OHIO VALLEY THIS
MORNING. THUNDERSTORMS WILL ACCOMPANY THIS FRONT...WITH THE
POTENTIAL FOR SOME STORMS BECOMING SEVERE ALONG WITH SOME
LOCALIZED FLOODING. HIGH PRESSURE WILL BUILD IN TONIGHT AND
MONDAY PROVIDING DRIER AND LESS HUMID WEATHER.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
IN FAST ZONAL FLOW PATTERN SHORTWAVE OVER THE UPPER MS VLY TO RACE
ACRS THE SRN GREAT LAKES THIS MORNING. THE UPPER LEVEL AMPLIFIES
WITH A TROF DEVELOPING ACRS THE EASTERN GREAT LAKES AND EASTERN
CANADA. SIGNIFICANT DEEPENING SFC WAVE TO TRACK EAST ACRS THE SRN
GREAT LAKES WITH ASSOCIATED STG COLD FRONT DROPPING TO NEAR THE
I-71 CORRIDOR BY 12Z. VERY STG 925MB JET AROUND 50KTS WL PROVIDE
GOOD FORCING ALONG WITH CAPES BETWEEN 1000-1500 J/KG. THIS FORCING
AND INSTBY ALONG WITH FAVORABLE BULK SHEAR AND LOW LEVEL SHEAR WL
PROVIDE THE THREAT FOR SEVERE THUNDERSTORMS EARLY TODAY. DAMAGING
WINDS WL BE THE MAIN THREAT BUT GIVEN THE LOW LEVEL SHEAR A FEW
TORNADOES WL ALSO BE POSSIBLE MAINLY ACRS NRN HALF OF ILN/S FA.
HAVE BUMPED UP POPS TO CATEGORICAL TO ACCOUNT FOR THIS CONVECTIVE
ACTIVITY.
WITH THE PASSAGE OF THE COLD FRONT TO THE SOUTHEAST...DEEP MSTR AND
INSTBY EXISTS THE REGION THIS MORNING AND THEREFORE WL END MENTION
OF SHOWERS AND THUNDERSTORMS. A FEW POST FRONTAL SHOWERS ARE NOT OUT
OF THE QUESTION ACRS THE NE THIS AFTN BUT DUE TO LACK OF GOOD FORCING
OR DEEP MSTR HAVE MAINTAINED A DRY FCST. HAVE NOT DEVIATED MUCH FROM
MAV GUID TEMPS TODAY.
&&
.SHORT TERM /UNTIL 6 PM THIS EVENING THROUGH TUESDAY/...
IN NORTHWESTERLY FLOW ALOFT...SECONDARY TROF AXIS TO ROTATE THRU
THE GREAT LAKES WHICH WL LKLY KEEP SOME CLOUDS AROUND TONIGHT.
HAVE TRENDED TONIGHTS LOWS AT OR A LTL ABOVE MAV GUID.
SURFACE HIGH PRESSURE TO BUILD SOUTHEAST BECOMING CENTERED OVER
THE REGION MONDAY. THIS HIGH WILL PROVIDE DRY CONDITIONS AND
CONSIDERABLY COOLER TEMPS. HAVE OPTED FOR A BLEND OF MAV/MET NUMBERS
FOR HIGHS MONDAY.
MID/UPR LEVEL RIDGING TO KEEP THE REGION DRY MONDAY NIGHT INTO EARLY
TUESDAY. GFS SOLN IS THE FASTEST WITH THE WARM FRONTAL PRECIPITATION
RETURNING WHILE THE NAM/ECMWF OFFER A SLOWER SOLN. WL FOLLOW A SOLN
CLOSER TO SREF MEAN WITH CHANCE POPS FOR THUNDERSTORMS OVERSPREADING
FROM THE SW ON TUESDAY. HAVE GONE WITH A BLEND OF MAV/MET FOR LOWS
MON NIGHT AND OPTED FOR WARMER THAN MAV GUIDANCE ON TUESDAY FOR HIGHS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AN ACTIVE PATTERN WILL RETURN FOR TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT AS SEVERAL SHORT WAVES MOVE THROUGH WEST NORTHWEST FLOW
ACROSS THE REGION. MAIN UNCERTAINTY IS PRECIPITATION PLACEMENT AS
MODELS CAN HAVE HIGH VARIABILITY WITH THE LOCATION OF CONVECTION.
AN UPPER RIDGE WILL SLOWLY BUILD NORTHEAST INTO THE OHIO VALLEY
FOR THE END OF THE WEEK. HOWEVER IT APPEARS THAT WEAK DISTURBANCES
MOVING OVER THE TOP OF THIS RIDGE COULD TRIGGER SOME DIURNAL
CONVECTION.
READINGS CLOSER TO NORMAL EXPECTED AROUND MIDWEEK. TEMPERATURES
WILL WARM WELL ABOVE NORMAL BY THE WEEKEND.
&&
.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
EARLY THIS MORNING A LOW PRESSURE SYSTEM WAS LOCATED ACROSS
SOUTHERN MI...NORTHERN OH AND INDIANA WITH A COLD FRONT TRAILING
SOUTHWEST ACROSS WESTERN INDIANA AND CENTRAL IL. A LINE OF
THUNDERSTORMS AND SHOWERS FORMED AHEAD OF THIS FRONT DURING THE
EVENING HOURS. THE LINE OF THUNDERSTORMS AND SHOWERS ACROSS
INDIANA AT 05Z WILL MOVE EAST INTO THE FORECAST AREA AFTER 06Z.
THE THREAT FOR SEVERE THUNDERSTORMS REMAINS HIGH WITH THIS SYSTEM
OVERNIGHT. THE FRONT IS EXPECTED TO MOVE THROUGH THE FORECAST AREA
AROUND 12Z-14Z. KEPT VFR CONDITIONS AT TAF SITES UNTIL 07Z-09Z
WHEN LOWERED CIGS TO MVFR CONDITIONS IN THUNDERSTORMS AND SHOWERS.
AFTER 13Z-15Z...CIGS BECOME VFR AGAIN AND PRECIPITATION IS EXPECTED
TO END FROM WEST TO EAST BY EARLY AFTERNOON. CLOUDS WILL SCATTER
OUT AROUND 07/00Z. SW WINDS WILL CONTINUE TO INCREASE AND BECOME
GUSTY OVERNIGHT. WINDS WILL SHIFT TO THE NW SUNDAY AND CONTINUE TO
BE GUSTY. GUSTS WILL REACH 25KTS-27KTS AT TIMES THROUGH SUNDAY
AFTERNOON AND DIMINISH SUNDAY EVENING.
.OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY AFTERNOON INTO
WEDNESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR OHZ026-034-
035-042>046-051>056-065.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...
AVIATION...PARKERHazardous weather outlook, Jun 6, 1:52 AM EST, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
252 AM EDT SUN JUN 6 2010
INZ066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-070700-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
252 AM EDT SUN JUN 6 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.
.DAY ONE...TODAY AND TONIGHT.
A SIGNIFICANT WAVE OF LOW PRESSURE WILL TRACK THROUGH OHIO
EARLY TODAY. THE AIRMASS WILL BE MODERATELY UNSTABLE WITH MODERATELY
STRONG WESTERLY WINDS ALOFT. THIS WILL ALLOW FOR AN INCREASE IN
THUNDERSTORM COVERAGE DURING THE EARLY MORNING HOURS. A FEW OF
THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND LARGE
HAIL. ISOLATED TORNADOES ARE POSSIBLE AS WELL. ALONG WITH THIS
SEVERE WEATHER THREAT...THE THREAT FOR HEAVY RAIN AND FLASH
FLOODING WILL EXIST DUE TO THE REPEATED ROUNDS OF THUNDERSTORMS IN
A VERY MOIST ENVIRONMENT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION MAY BE NEEDED.
INZ050-058-059-OHZ060>064-070700-
WAYNE-FAYETTE IN-UNION IN-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-
252 AM EDT SUN JUN 6 2010
...TORNADO WATCH 270 IN EFFECT UNTIL 9 AM EDT THIS MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND MIAMI VALLEY OF OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
A SIGNIFICANT WAVE OF LOW PRESSURE WILL TRACK THROUGH OHIO
EARLY TODAY. THE AIRMASS WILL BE MODERATELY UNSTABLE WITH MODERATELY
STRONG WESTERLY WINDS ALOFT. THIS WILL ALLOW FOR AN INCREASE IN
THUNDERSTORM COVERAGE DURING THE EARLY MORNING HOURS. A FEW OF
THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND LARGE
HAIL. ISOLATED TORNADOES ARE POSSIBLE AS WELL. ALONG WITH THIS
SEVERE WEATHER THREAT...THE THREAT FOR HEAVY RAIN AND FLASH
FLOODING WILL EXIST DUE TO THE REPEATED ROUNDS OF THUNDERSTORMS IN
A VERY MOIST ENVIRONMENT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
OHZ026-034-035-042>046-051>056-065-070700-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-FAIRFIELD-
252 AM EDT SUN JUN 6 2010
...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...TORNADO WATCH 270 IN EFFECT UNTIL 9 AM EDT THIS MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
FLASH FLOOD WATCH.
A SIGNIFICANT WAVE OF LOW PRESSURE WILL TRACK THROUGH OHIO
EARLY TODAY. THE AIRMASS WILL BE MODERATELY UNSTABLE WITH MODERATELY
STRONG WESTERLY WINDS ALOFT. THIS WILL ALLOW FOR AN INCREASE IN
THUNDERSTORM COVERAGE DURING THE EARLY MORNING HOURS. A FEW OF
THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND LARGE
HAIL. ISOLATED TORNADOES ARE POSSIBLE AS WELL. ALONG WITH THIS
SEVERE WEATHER THREAT...THE THREAT FOR HEAVY RAIN AND FLASH
FLOODING WILL EXIST DUE TO THE REPEATED ROUNDS OF THUNDERSTORMS IN
A VERY MOIST ENVIRONMENT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Special weather statement, Jun 6, 2:05 AM EST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
305 AM EDT SUN JUN 6 2010
OHZ034-035-042-043-051-052-060800-
MIAMI OH-CHAMPAIGN OH-DARKE OH-SHELBY OH-AUGLAIZE OH-MERCER OH-
305 AM EDT SUN JUN 6 2010
...STRONG THUNDERSTORMS WILL AFFECT
MERCER...AUGLAIZE...SHELBY...DARKE...
EXTREME NORTHWESTERN CHAMPAIGN AND NORTHERN MIAMI COUNTIES THROUGH
400 AM EDT...
AT 259 AM EDT...RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 16 MILES WEST OF CHATTANOOGA TO 15 MILES
WEST OF UNION CITY...MOVING EAST AT 40 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. IN ADDITION...HEAVY RAIN CAN BE EXPECTED. THIS CAN CAUSE
WATER TO POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
UNION CITY...FORT RECOVERY...ROCKFORD...ANSONIA...ST. HENRY...
COLDWATER...GREENVILLE...CELINA...VERSAILLES...BRADFORD...
ST. MARYS AND NEW BREMEN.
ALSO...CHATTANOOGA...COSMOS...NORTH DAYTON...WABASH...SHARPEYE...
SHARPS CROSSING...ROSE HILL AND NEW WESTON ARE NEAR THE PATH OF THESE
LINE OF STRONG THUNDERSTORMS.
LAT...LON 4069 8444 4069 8423 4066 8420 4064 8388
4054 8388 4053 8400 4006 8400 4006 8482
4072 8481 4073 8444
HATZOSSpecial weather statement, Jun 6, 3:24 AM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
424 AM EDT SUN JUN 6 2010
OHZ035-043-044-052-060930-
CHAMPAIGN OH-SHELBY OH-LOGAN OH-AUGLAIZE OH-
424 AM EDT SUN JUN 6 2010
...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN AUGLAIZE...
SOUTHWESTERN LOGAN...SHELBY AND NORTHWESTERN CHAMPAIGN COUNTIES
THROUGH 530 AM EDT...
AT 423 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT
LORAMIE...MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANNA...SIDNEY AND DE
GRAFF.
ALSO...MCCARTYVILLE...HARDIN...NEWBERN...LOCKINGTON...SWANDERS...PORT
JEFFERSON...PLATTSVILLE AND BALLOU ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4014 8380 4017 8402 4018 8402 4018 8408
4023 8443 4042 8444 4042 8378Special weather statement, Jun 6, 4:20 AM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
520 AM EDT SUN JUN 6 2010
OHZ044>046-052-055-061015-
FRANKLIN OH-CHAMPAIGN OH-DELAWARE OH-UNION OH-LOGAN OH-
520 AM EDT SUN JUN 6 2010
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN...SOUTHERN
UNION...DELAWARE...EASTERN CHAMPAIGN AND NORTHERN FRANKLIN COUNTIES
THROUGH 615 AM EDT...
AT 517 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
POTTERSBURG...MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MARYSVILLE...DUBLIN...
DELAWARE...POWELL...WORTHINGTON...MINERVA PARK...WESTERVILLE AND
SUNBURY.
ALSO...BROADWAY...UNIONVILLE CENTER...PHARISBURG...MAGNETIC
SPRINGS...WATKINS...OSTRANDER...WARRENSBURG AND BELLEPOINT ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4035 8278 4005 8281 4016 8367 4037 8360
Thunderstorm Wind, Union
- When
- June 6, 4:33 AM EST to 4:40 AM EST
- Where
- Union County, 2 mi S of Marysville
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 40.201, -83.370
Trees were reported down due to damaging thunderstorm winds.
Tornado, Union
- When
- June 6, 4:34 AM EST to 4:41 AM EST
- Where
- Union County, 2.46 mi WSW of West Marysville to 0.61 mi WNW of Mrysvll Union Co Arp
- Rating
- EF0
- Path length
- 3.39 mi
- Path width
- 100 yd
- Property damage
- $64,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.219, -83.424
Damage from the tornado consisted of several large tree limbs and trees down. Light structural damage occurred to several homes near State Route 38 and Timberview Drive. This damage included the loss of shingles and siding. The most significant damage occurred to a home along State Route 38 which suffered near total roof loss. Based on the damage, wind speeds were estimated to be around 85 miles per hour.
Thunderstorm Wind, Delaware
- When
- June 6, 4:38 AM EST to 4:42 AM EST
- Where
- Delaware County, 6 mi SW of Delaware
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 40.239, -83.150
Several five inch diameter trees snapped in half at their trunks.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in New York, June 6, 20102 deaths · 1 event
- Tornadoes and Hail in Pennsylvania, June 6, 20101 death · $555,000 · EF0 · 8 events
- Damaging Winds and Lightning Strike in Massachusetts, June 6, 20101 injured · $619,000 · 53 kt wind · 29 events
- Tornadoes in Indiana, June 6, 20102 injured · $467,000 · EF1 · 2 events
- Hail and Damaging Winds in Wyoming, June 6, 2010$352,000 · 70 kt wind · 3 events
- Flash Flood and Hail in Colorado, June 6, 2010$75,000 · 1.75 in hail · 25 events
- Damaging Winds in New Hampshire, June 6, 2010$210,000 · 92 kt wind · 3 events
- Damaging Winds in New Mexico, June 6, 2010$180,000 · 61 kt wind · 2 events
- Tornado and Damaging Winds in Pennsylvania, June 6, 2010$130,000 · EF0 · 3 events
- Hail and Damaging Winds in New York, June 6, 2010$60,000 · 74 kt wind · 10 events
- Damaging Wind in New York, June 6, 2010$75,000 · 70 kt wind · 1 event
- Damaging Winds in Pennsylvania, June 6, 2010$45,000 · 61 kt wind · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 230164, 230175, 230161.